Alert archive / Wisconsin / Special Marine Warnings in 2012

Special Marine Warning 13, NWS Green Bay, WI

June 19, 2012

NWS Green Bay, WI issued this special marine warning at Jun 19, 2012, 7:09 AM CDT. It was in force for 111 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2012, 7:09 AM CDT (12:09 UTC)
Expired
Jun 19, 2012, 9:00 AM CDT
In force
111 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon

The radar

The Green Bay radar (KGRB), 95 km from the middle of the area, began a volume at 12:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 8:03 AM CDTHAIL 1Oconto, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 0.2 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2012-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1244 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2012-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1244 J/kg
Mixed-layer CIN
-167 J/kg
Mixed-layer LCL
1246 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
196 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

463 
WHUS53 KGRB 191209
SMWGRB
LMZ521-522-541-542-563-565-191400-
/O.NEW.KGRB.MA.W.0013.120619T1209Z-120619T1400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
709 AM CDT TUE JUN 19 2012

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SPECIAL MARINE WARNING FOR...

  CENTRAL AND SOUTHERN BAY OF GREEN BAY...
  NEARSHORE WATERS FROM WASHINGTON ISLAND TO TWO RIVERS...
  OPEN WATERS OF LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO TWO
  RIVERS...

* UNTIL 900 AM CDT/1000 AM EDT/

* AT 703 AM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
  THUNDERSTORMS PRODUCING WINDS OVER 50 KNOTS. THE LINE EXTENDED
  FROM 29 NM WEST OF CRIVITZ TO 16 NM WEST OF SHAWANO...MOVING EAST
  AT 45 KNOTS.

* THESE THUNDERSTORMS WILL BE NEAR...
  PESHTIGO REEF LIGHT AROUND 805 AM CDT.
  CHAMBERS ISLAND AROUND 810 AM CDT.
  EAGLE BLUFF LIGHT AROUND 815 AM CDT.
  SHERWOOD POINT LIGHT AROUND 820 AM CDT.

ALTHOUGH THE STORMS MAY WEAKEN SOME AS THEY ADVANCE EAST...THEY ARE 
STILL LIKELY TO POSE A SIGNIFICANT HAZARD TO BOATERS WHEN THEY REACH 
THE LAKE AND BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MARINERS CAN EXPECT STRONG WINDS OVER 40 KNOTS...SMALL HAIL...HIGH
WAVES...DANGEROUS LIGHTNING...AND HEAVY RAINS. BOATERS SHOULD SEEK
SAFE HARBOR IMMEDIATELY...UNTIL THESE STORMS PASS.

&&

LAT...LON 4488 8668 4474 8673 4473 8737 4478 8733
      4486 8746 4481 8754 4483 8760 4472 8770
      4471 8800 4494 8786 4501 8764 4517 8760
      4542 8734 4542 8695 4537 8692 4541 8680
      4535 8668 4536 8642 4532 8628
TIME...MOT...LOC 1207Z 267DEG 47KT 4536 8860 4506 8848
          4475 8890
WIND...HAIL 50KTS <.75IN

$$

SKOWRONSKI
3 follow-up statements
498 
FZUS73 KGRB 191243
MWSGRB

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
743 AM CDT TUE JUN 19 2012

LMZ521-522-541-542-563-565-191400-
/O.CON.KGRB.MA.W.0013.000000T0000Z-120619T1400Z/
743 AM CDT TUE JUN 19 2012

...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 900 AM CDT/1000
AM EDT/...

FOR THE FOLLOWING AREAS...

  CENTRAL AND SOUTHERN BAY OF GREEN BAY...
  NEARSHORE WATERS FROM WASHINGTON ISLAND TO TWO RIVERS...
  OPEN WATERS OF LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO TWO
  RIVERS...

AT 736 AM CDT...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF
THUNDERSTORMS...PRODUCING STRONG WINDS OVER 50 KNOTS AND SMALL 
HAIL...FROM 9 NM NORTH OF CRIVITZ TO 9 NM EAST OF SHAWANO... MOVING 
EAST AT 45 KNOTS.

THESE SEVERE THUNDERSTORMS WILL BE NEAR...
CHAMBERS ISLAND AROUND 810 AM CDT.
SHERWOOD POINT LIGHT AROUND 820 AM CDT.
STURGEON BAY AROUND 830 AM CDT.
WHITEFISH POINT AND DETROIT ISLAND AROUND 835 AM CDT.

THE STORMS MAY WEAKEN A BIT BEFORE REACHING THE LAKE AND BAY. BUT 
ARE STILL LIKELY TO POSE A SIGNIFICANT HAZARD TO BOATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MARINERS CAN EXPECT STRONG WINDS TO NEARLY 50 KNOTS...SMALL HAIL...
HIGH WAVES...DANGEROUS LIGHTNING...AND HEAVY RAINS. BOATERS SHOULD
SEEK SAFE HARBOR IMMEDIATELY...UNTIL THESE STORMS PASS.

&&

LAT...LON 4488 8668 4474 8673 4473 8737 4478 8733
      4486 8746 4481 8754 4483 8760 4472 8770
      4471 8800 4494 8786 4501 8764 4517 8760
      4542 8734 4542 8695 4537 8692 4541 8680
      4535 8668 4536 8642 4532 8628
TIME...MOT...LOC 1240Z 267DEG 47KT 4538 8798 4508 8787
          4477 8830
WIND...HAIL 40KTS <.75IN

$$

SKOWRONSKI
301 
FZUS73 KGRB 191313
MWSGRB

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
813 AM CDT TUE JUN 19 2012

LMZ521-522-541-542-563-565-191400-
/O.CON.KGRB.MA.W.0013.000000T0000Z-120619T1400Z/
813 AM CDT TUE JUN 19 2012

...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 900 AM CDT/1000
AM EDT/...

FOR THE FOLLOWING AREAS...

  CENTRAL AND SOUTHERN BAY OF GREEN BAY...
  NEARSHORE WATERS FROM WASHINGTON ISLAND TO TWO RIVERS...
  OPEN WATERS OF LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO TWO
  RIVERS...

AT 808 AM CDT...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF
THUNDERSTORMS...CAPABLE OF PRODUCING STRONG WINDS TO NEARLY 50 KNOTS 
AND SMALL HAIL...FROM 10 NM WEST OF CEDAR RIVER TO 4 NM WEST OF 
NAMUR...MOVING EAST AT 45 KNOTS.

THESE STRONG THUNDERSTORMS WILL BE NEAR...
SHERWOOD POINT LIGHT AND CHAMBERS ISLAND AROUND 820 AM CDT.
STURGEON BAY AROUND 830 AM CDT.
WHITEFISH POINT AROUND 835 AM CDT.
DETROIT ISLAND AROUND 845 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MARINERS CAN EXPECT STRONG WINDS TO NEARLY 50 KNOTS...SMALL HAIL...
HIGH WAVES...DANGEROUS LIGHTNING...AND HEAVY RAINS. BOATERS SHOULD
SEEK SAFE HARBOR IMMEDIATELY...UNTIL THESE STORMS PASS.

&&

LAT...LON 4488 8668 4474 8673 4473 8737 4478 8733
      4486 8746 4481 8754 4483 8760 4472 8770
      4471 8800 4494 8786 4501 8764 4517 8760
      4542 8734 4542 8695 4537 8692 4541 8680
      4535 8668 4536 8642 4532 8628
TIME...MOT...LOC 1312Z 267DEG 43KT 4539 8753 4508 8742
          4476 8770
WIND...HAIL 40KTS <.75IN

$$

SKOWRONSKI
092 
FZUS73 KGRB 191345
MWSGRB

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
845 AM CDT TUE JUN 19 2012

LMZ521-522-541-542-563-565-191400-
/O.CON.KGRB.MA.W.0013.000000T0000Z-120619T1400Z/
845 AM CDT TUE JUN 19 2012

...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 900 AM CDT/1000
AM EDT/...

FOR THE FOLLOWING AREAS...

  CENTRAL AND SOUTHERN BAY OF GREEN BAY...
  NEARSHORE WATERS FROM WASHINGTON ISLAND TO TWO RIVERS...
  OPEN WATERS OF LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO TWO
  RIVERS...

AT 841 AM CDT...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF
THUNDERSTORMS...CAPABLE OF PRODUCING STRONG WINDS TO NEARLY 50 KNOTS
AND SMALL HAIL FROM 7 NM NORTHWEST OF DETROIT ISLAND TO STURGEON BAY
SHIP CANAL LIGHT...MOVING EAST AT 45 KNOTS.

THE STORMS WILL NOT EXIT THE LAKE MICHIGAN WATERS BY 900 AM...SO THE 
SPECIAL MARINE WARNING WILL LIKELY NEED TO BE EXTENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MARINERS CAN EXPECT STRONG WINDS TO NEARLY 50 KNOTS...SMALL HAIL...
HIGH WAVES...DANGEROUS LIGHTNING...AND HEAVY RAINS. BOATERS SHOULD
SEEK SAFE HARBOR IMMEDIATELY...UNTIL THESE STORMS PASS.

&&

LAT...LON 4488 8668 4474 8673 4473 8737 4478 8733
      4486 8746 4481 8754 4483 8760 4472 8770
      4471 8800 4494 8786 4501 8764 4517 8760
      4542 8734 4542 8695 4537 8692 4541 8680
      4535 8668 4536 8642 4532 8628
TIME...MOT...LOC 1343Z 267DEG 43KT 4541 8700 4510 8690
          4478 8718
WIND...HAIL 40KTS <.75IN

$$

SKOWRONSKI

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this special marine warning went out at Jun 19, 6:43 AM CDT, 26 minutes earlier.

Area forecast discussion, Jun 19, 6:43 AM CDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
643 AM CDT TUE JUN 19 2012

UPDATED AVIATION PORTION FOR 12Z TAF ISSUANCE

.SHORT TERM...TODAY THROUGH WEDNESDAY...TSTMS TRENDS AND THE POTENTIAL
FOR SVR WEATHER ARE THE MAIN CONCERNS...ALONG WITH A VERY SHORT-TERM
THREAT OF DENSE FOG.

A WELL-DEFINED WARM FRONT EXTENDED FROM SOUTHERN MN EASTWARD THROUGH
CENTRAL WI EARLY THIS MORNING. ISOLD SHRA/TSRA HAVE BEEN ONGOING OVER
C/EC WI...NORTH OF THIS BOUNDARY. A 40-50 KT LLJ WAS ASCENDING THE
FRONTAL ZONE OVER EASTERN SD AND MN...LEADING TO WIDESPREAD TSTM
ACTIVITY...INCLUDING ISOLD SVR TSTMS WITH LARGE HAIL AND GUSTY WINDS.
ONE PARTICULARLY IMPRESSIVE SMALL SCALE BOW-ECHO WAS HEADED TOWARD
C WI...AND SHOULD ARRIVE IN WSTRN MARATHON AND WOOD COUNTIES BEFORE
12Z. OTHER STRONG STORMS WERE DEVELOPING IN WC WI...AND HEADED
TOWARD TKV/RRL.

WITH FAIRLY STG ELEVATED INSTABILITY (H8 LI'S -4 TO -6) IN PLACE
OVER GRB CWA...AND DEEP LAYER SHEAR OF 40-60 KTS...SUSPECT THAT
STG TO SVR TSTMS WILL PERSIST AS THEY MOVE INTO THE AREA. AS THE
DAY PROGRESSES...THE CONVECTIVE ACTIVITY AND SVR THREAT SHOULD
SHIFT NORTH WITH THE WARM FRONT...WITH C/EC WI EVENTUALLY GETTING
CAPPED OFF BY WARM H7 TEMPS DURING THE AFTERNOON. HAVE LOWERED TEMPS
A DEGREE OR TWO...ESPECIALLY ACROSS NORTHERN WI...AS A RESULT OF
THE EXPECTED CONVECTION... BUT C/EC WI SHOULD STILL SEE LOWER 90S.

SUSPECT THAT TONIGHT WILL BE MAINLY DRY...WITH THE WARM FRONT TO
OUR NORTH AND WARM TEMPS ALOFT...BUT NEEDED TO KEEP SOME SMALL
POPS IN OUR NW COUNTIES TO MATCH UP WITH SURROUNDING OFFICES. ON
WEDNESDAY...ADDED SOME RESOLUTION TO POPS...FOCUSING THE HIGHEST
POPS OVER NC/C WI DURING THE AFTERNOON. MODELS ARE TENDING TO
FOCUS MOST OF THE PCPN BEHIND THE COLD FRONT...AS THE UPPER TROF
AND RRQ OF THE UPPER JET REMAIN WEST OF THE BOUNDARY. SPC HAS
THE REGION IN A SEE TEXT...WITH CONCERNS THAT THE STORMS MAY NOT
BE ABLE TO TAP INTO THE BETTER PRE-FRONTAL INSTABILITY. WE HAVE
ANOTHER DAY TO IRON OUT THE SVR POTENTIAL FOR WEDS.

IN THE VERY SHORT-TERM...DENSE FOG WAS BEING REPORTED AT SEVERAL
OBS SITES IN NC/FAR NE WI. WILL HANDLE THIS WITH AN SPS...AS
CLOUD COVER AND PCPN WILL BE ARRIVING IN THIS AREA IN THE NEXT
FEW HOURS...WHICH SHOULD HELP TO MIX OUT THE LOW VSBYS. ALSO...
SUNRISE IS ONLY AN HOUR OR SO AWAY.

.LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY.
COLD FRONT WILL BE MOVING ACROSS NORTHEAST AND EAST CENTRAL
WISCONSIN WEDNESDAY EVENING. DO EXPECT SOME STRONG OR SEVERE
STORMS TO MOVE ACROSS NORTHEAST AND EAST CENTRAL WISCONSIN
WEDNESDAY EVENING. MODELS SHOWING 1500 TO 2500 J/KG OF CAPE...
LIFTED INDICES AROUND -6C AND 0-6KM SHEAR OF 30 TO 35 KNOTS
SUPPORT THE POTENTIAL FOR SEVERE WEATHER. SOME TIMING DIFFERENCES
NOTED BETWEEN THE MODELS...THEREFORE SOME QUESTIONS IN HOW MUCH
PRECIPITATION WILL LINGER ACROSS THE EAST AFTER MIDNIGHT.

HIGH PRESSURE WILL BUILD INTO THE REGION LATE WEDNESDAY NIGHT
INTO THURSDAY MORNING. SHORTWAVE ENERGY AND WEAK SURFACE BOUNDARY
NOTED MOVING SOUTHEAST OUT OF CANADA THURSDAY MORNING. THIS FEATURE
COULD TRIGGER ISOLATED SHOWERS OR THUNDERSTORMS ACROSS THE FAR
NORTH LATER THURSDAY AFTERNOON. WRF MODEL SHOWING SEVERAL HUNDRED
J/KG OF CAPE AND LI'S DROPPING TO -3 C ON THURSDAY AFTERNOON.
THURSDAY WILL BE COOLER AND CONSIDERABLY LESS HUMID THAN WEDNESDAY.

SHORTWAVE ENERGY WILL SWEEP ACROSS THE AREA THURSDAY NIGHT...AND
COMBINED WITH A WEAK SURFACE BOUNDARY...COULD HELP TRIGGER
CONVECTION. HAVE INCREASED RAIN CHANCES FOR THURSDAY NIGHT WITH
THIS FEATURE. ON FRIDAY A WEAK BOUNDARY ACROSS NORTHEAST
WISCONSIN...COMBINED WITH HEATING OF THE DAY...COULD ALSO TRIGGER
ISOLATED CONVECTION...ESPECIALLY DURING THE AFTERNOON AND EARLY
EVENING HOURS.

MODELS CONTINUE TO SHOW COMPLEX OF SHOWERS AND THUNDERSTORMS
MOVING ACROSS THE AREA BETWEEN LATE FRIDAY NIGHT INTO SATURDAY
NIGHT. MODELS HAVE NOT BEEN CONSISTENT IN TIMING AND PLACEMENT
OF THIS FEATURE. THINK PRECIPITATION WILL WORK INTO THE FAR WEST
LATE FRIDAY NIGHT...THEN MOVE ACROSS THE AREA SATURDAY INTO SATURDAY
EVENING. CURRENT FORECAST HAS HIGHS POPS ACROSS THE SOUTH OR
SOUTHWEST WHICH SEEMS REASONABLE GIVEN THE MODEL QPF PATTERNS AND
FORCING. SUNDAY AND MONDAY SHOULD BE TRANQUIL.

DID NOT MAKE ANY SIGNIFICANT CHANGES TO TEMPERATURES...BUT LATER
SHIFTS WILL NEED TO MONITOR MAX TEMPERATURES ON SATURDAY. IF
COMPLEX MOVES THROUGH DURING THE PEAK HEATING OF THE DAY...MAX
TEMPERATURES MAY NEED TO BE LOWERED A FEW DEGREES.
&&

.AVIATION...A WARM FRONT WAS SITUATED FROM SOUTHERN MN THROUGH CENTRAL
WI THIS MORNING...WITH A LARGE CLUSTER OF SHRA/TSRA MOVG ACROSS THE
NORTHERN HALF OF WI. A COUPLE BOW ECHOES WILL BRING A THREAT OF
SVR WEATHER TO THE HEART OF THE RGN THRU 15-16Z. THE WARM FRONT IS
EXPECTED TO LIFT NORTH TODAY...SO THE THREAT OF TSTMS SHOULD SHIFT
NORTH DURING THE DAY. HOT AND MAINLY DRY CONDITIONS ARE EXPECTED
ACROSS C/EC WI THIS AFTERNOON...WITH GENERALLY DRY CONDITIONS FOR
THE OVERNIGHT PERIOD.

LLVL WINDS ARE EXPECTED TO INCREASE OVER THE AREA TONIGHT...SO THE
FCST OF LLWS HAS BEEN KEPT IN THE TAFS.

KIECKBUSCH
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 19, 4:42 AM CDT, 2 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
442 AM CDT TUE JUN 19 2012

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-200945-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
442 AM CDT TUE JUN 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH LARGE HAIL...
DAMAGING WINDS AND HEAVY RAINFALL TODAY. ALTHOUGH THE INITIAL
THREAT IS EXPECTED IN CENTRAL WISCONSIN EARLY IN THE DAY...THE
SEVERE THREAT SHOULD SHIFT NORTH AS THE DAY PROGRESSES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS ARE POSSIBLE ACROSS THE ENTIRE AREA WEDNESDAY AND
WEDNESDAY NIGHT. ALTHOUGH THERE IS SOME UNCERTAINTY CONCERNING THE
DEGREE OF THE SEVERE THREAT...IT APPEARS THAT AT LEAST ISOLATED
SEVERE THUNDERSTORMS WILL DEVELOP NEAR A COLD FRONT DURING THE
AFTERNOON AND EVENING HOURS. DAMAGING WINDS...LARGE HAIL AND HEAVY
RAINFALL SHOULD BE THE PRIMARY THREATS.

THERE IS ALSO A CHANCE OF THUNDERSTORMS AT TIMES FROM THURSDAY
NIGHT THROUGH SATURDAY NIGHT...BUT WIDESPREAD SEVERE WEATHER IS
NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ANY REPORTS OF HAIL...STRONG WINDS...OR RAINFALL TOTALS OVER ONE
INCH SHOULD BE FORWARDED TO THE NATIONAL WEATHER SERVICE IN GREEN
BAY.

LMZ521-522-541>543-200945-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
442 AM CDT TUE JUN 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TODAY. THE STRONGER STORMS MAY
PRODUCE HAIL...GUSTY WINDS AND HEAVY RAINFALL.

PATCHY MARINE FOG MAY ALSO CAUSE NAVIGATION PROBLEMS FOR MARINERS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS COULD POSE A HAZARD TO BOATERS ON WEDNESDAY AFTERNOON
AND WEDNESDAY NIGHT...AND AT TIMES FROM THURSDAY NIGHT THROUGH
SATURDAY NIGHT.

TSK/RE

In the hours before

Special weather statement, Jun 19, 1:11 AM CDT, 5 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
111 AM CDT TUE JUN 19 2012

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-191100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...KESHENA...STURGEON BAY...WAUSAU...
WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY...
ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ
111 AM CDT TUE JUN 19 2012

...PATCHY DENSE FOG EXPECTED OVERNIGHT...

LIGHT WINDS WILL COMBINE WITH ABUNDANT LOW-LEVEL MOISTURE TO
PRODUCE AREAS OF FOG OVERNIGHT. THE FOG WILL BECOME LOCALLY DENSE
WITH VISIBILITIES OF ONE-QUARTER MILE OR LESS...ESPECIALLY IN
RIVER VALLEYS AND OTHER SHELTERED LOW-LYING AREAS.

THOSE WITH TRAVEL PLANS EARLY TUESDAY MORNING SHOULD BE ALERT FOR
RAPID CHANGES IN VISIBILITY. WHEN DRIVING IN DENSE FOG...BE SURE
TO SLOW DOWN...KEEP A SAFE DISTANCE FROM OTHER VEHICLES...AND USE
ONLY LOW-BEAM HEADLIGHTS.

THE FOGGY CONDITIONS ARE EXPECTED TO IMPROVE SHORTLY AFTER SUNRISE.

KIECKBUSCH
Special weather statement, Jun 19, 4:26 AM CDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
426 AM CDT TUE JUN 19 2012

WIZ005-010>013-018-019-021-191130-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
NORTHERN OCONTO-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO
426 AM CDT TUE JUN 19 2012

...PATCHY DENSE FOG EXPECTED IN NORTH CENTRAL AND FAR NORTHEAST
WISCONSIN EARLY THIS MORNING...

LIGHT WINDS WILL COMBINE WITH ABUNDANT LOW-LEVEL MOISTURE TO
PRODUCE AREAS OF FOG EARLY THIS MORNING. THE FOG WILL BE LOCALLY
DENSE WITH VISIBILITIES OF ONE-QUARTER MILE OR LESS...ESPECIALLY
IN SHELTERED LOW-LYING AREAS OF NORTH CENTRAL AND FAR NORTHEAST
WISCONSIN.

THOSE WITH TRAVEL PLANS ACROSS THE NORTHWOODS EARLY THIS MORNING
SHOULD BE ALERT FOR RAPID CHANGES IN VISIBILITY. WHEN DRIVING IN
DENSE FOG...BE SURE TO SLOW DOWN...KEEP A SAFE DISTANCE FROM OTHER
VEHICLES...AND USE ONLY LOW-BEAM HEADLIGHTS.

THE FOGGY CONDITIONS ARE EXPECTED TO IMPROVE AFTER SUNRISE.

KIECKBUSCH
Local storm report, Jun 19, 6:40 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
640 AM CDT TUE JUN 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 AM     TSTM WND DMG     MERRILL                 45.18N 89.68W
06/19/2012                   LINCOLN            WI   LAW ENFORCEMENT

            TREES DOWN-TIME APPROXIMATE

&&
Local storm report, Jun 19, 6:51 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
651 AM CDT TUE JUN 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 AM     TSTM WND DMG     MERRILL                 45.18N 89.68W
06/19/2012                   LINCOLN            WI   EMERGENCY MNGR

            LARGE TREES UPROOTED. STREET FLOODING.

&&

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 7:03 PM CDTSevere Thunderstorm WarningGRBManitowoc15 min
Jun 18, 7:14 PM CDTSpecial Marine WarningGRB61 min
Jun 18, 7:31 PM CDTSevere Thunderstorm WarningGRBManitowoc21 min
Jun 19, 5:34 AM CDTSevere Thunderstorm WarningGRBLincoln, Marathon41 min
Jun 19, 6:14 AM CDTSevere Thunderstorm WarningGRBLanglade, Lincoln, Marathon, Menominee, Shawano46 min
Jun 19, 6:51 AM CDTSevere Thunderstorm WarningGRBForest, Langlade, Marathon, Marinette, Menominee, Oconto and 1 more39 min
Jun 19, 7:24 AM CDTSevere Thunderstorm WarningGRBMarinette, Menominee, Oconto, Shawano51 min
Jun 19, 8:28 AM CDTSevere Thunderstorm WarningGRBDoor32 min
Jun 19, 8:52 AM CDTSpecial Marine WarningGRB48 min

Nearby

Special Marine Warnings in Wisconsin, 2012Every special marine warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.